MDJunction - People Helping People
 
Ask a Question
05/29/2009 08:47 PM

damn

cautionoptimism
cautionoptimismPosts: 9
Member

Hey y'all my name is dave nell, a coulpe weeks ago I went and had my first full physical in 10 years, I am 27. I have been tired all the time, getting pneumonia every month, etc the tests cam back and my general Dr showed me the ANA results being 1:1589. My rheumatoid factor is 5 and he all but freaked out;( He immediatley sent me to a rheumatologist and I am being told that Lupus is most likely the cause? It was @ this point that I broke down in tears. My older sister died after a 15 year battle with lupus just under a year ago. I have a wife and 5 kids, I am terrified and I need some advice, I guess thats why Im on here. The dr perscribed me prednizone and I am still battling pneumonia.

love

dave

Reply

05/30/2009 12:55 PM
mumeva
mumeva  
Posts: 6150
Group Leader
I'm an Advocate

Hi Dave,

I am so sorry that your dealing with all of this and for the loss of your sister. I'm glad you found this support site, there are alot of wonderful, caring people here that understand what your going through. I'm glad you went and had a physcial so now they can start treating you. Did the rheumatologist say he would put you on any other type of medication of than prednisone? Thats a good place to start will help with alot of issues. Any time you need to share, vent, cry whatever were here for you anytime so please just post away.

Take Care and Hang in there were here,

Eva


05/30/2009 06:35 PM
redhairali
redhairali  
Posts: 3743
Group Leader

I am sorry to hear you are having a bad time. Please remember that any time you are on antibiotics the lupus could flare. You also need to remember that every lupus case is very different. How yours progresses can be very different from your sister.

I do hope the doctors can get your heath stabilized. The people here are great. Please visit often


06/01/2009 06:30 AM
PrincessK
PrincessKPosts: 853
Member

Hi Dave,

First welcome to the forum.

Second I agree with Redhairali, everyone's case is different. Just make sure you stay up on your doc appts and take care of yourself. And yes some antibotics can/will flare up your lupus (penicilin is one) If it contains Sulfa it is bad for use.

Dont stress yourself out about "what could happen" It isn't good for lupus either. Plus we all know that lupus is unplanned. There is no way to prepare for what it is going to do. Just keep up with you health and read up on it as much as possible.


06/02/2009 06:01 PM
ladythorn001
ladythorn001  
Posts: 141
Member

Hello Dave, welcome to our group. Just want to repeat what everyone else has posted. I know this is a hard time but just remember to listen to your body. I dont think I have ever been as aware of my body as I have these past few months since my diagnosis. Your body will let you know when it has reached its limits. Rest when you need it, dont feel guilty for taking a nap (yes its hard not to feel guilty). Overall, as you know this condition is difficult but with support I feel we can overcome it. Take care.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved